Tame Köthe Sequence Spaces are Quasi-Normable

Tom 52 / 2004

Krzysztof Piszczek Bulletin Polish Acad. Sci. Math. 52 (2004), 405-410 MSC: Primary 46A61; Secondary 46A45. DOI: 10.4064/ba52-4-6

Streszczenie

We show that every tame Fréchet space admits a continuous norm and that every tame Köthe sequence space is quasi-normable.

Autorzy

  • Krzysztof PiszczekFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek